2019
Том 71
№ 1

All Issues

Korsunsky L. M.

Articles: 5
Article (Ukrainian)

Infinite tensor peoducts of locally convex spaces

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1975. - 27, № 1. - pp. 13–23

Article (Ukrainian)

Semidirect product invariant kernels

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 6. - pp. 733–739

Article (Ukrainian)

Generalized eigenvector expansion and integral representation of invariants of positive-definite kernels

Korsunsky L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1972. - 24, № 3. - pp. 340—350

Article (Ukrainian)

Integral representations of invariant Hermitian functionals

Korsunsky L. M., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1970. - 22, № 1. - pp. 

Article (Russian)

Integral representation of invariant positive-definite matrix kernels

Korsunsky L. M., Samoilenko Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1969. - 21, № 4. - pp. 487–510